# SDR DALA2024103010520

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 12,062 hours, 5,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 1014 -ATB- PERFORMED AN AIR TURN BACK DUE TO FUMES IN CABIN. CORRECTIVE ACTION: PERFORMED HIGH POWER RUN AND DUCT BURN. REPLACED RECIRCULATION FILTERS. (LP 6732594)
